# SDR DALA2021042302366

- Difficulty date: April 22, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 84,370 hours, 38,125 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deformed
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3244 DEFORMATION OF PASSENGER CREW DOOR 831 ESCAPE SLIDE RAFT IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED SLIDE PER DELTA WORKCARD AMDS 5210-7089-LF.
